# SDR ABXA050127

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,791 hours, 84,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FS 1090, ONE O'CLOCK POSITION FACING AFT.  CRACK APPROXIMATELY 2.5 INCHES LONG, LEFT SIDE OF VERTICAL STABILIZER.  MANUFACTURED REPAIR DOUBLER FROM 2014T6 .063 PO 408448187.  REPAIRED AREA IAW DC-9 SRM 53-01.
